# SDR UALA2010092203534

- Difficulty date: September 22, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 50,177 hours, 5,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING UPPER DECK SEAT ROW 17 LEFT AFT LIGHT.  REPLACED LIGHT ASSY. OPS CHECKS NORMAL.
